• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Intelence (etravirine)

Audience: Infectious disease healthcare professionals, patients

[Posted 08/27/2009] Tibotec Therapeutics and FDA notified healthcare professionals of revisions to the WARNINGS AND PRECAUTIONS section of the prescribing information for Intelence (etravirine). There have been postmarketing reports of cases of Stevens-Johnson syndrome, toxic epidermal necrolysis and erythema multiforme, as well as hypersensitivity reactions characterized by rash, constitutional findings, and sometimes organ dysfunction, including hepatic failure. Intelence therapy should be immediately discontinued when signs and symptoms of severe skin or hypersensitivity reactions develop.

[August 2009 - Dear Healthcare Professional Letter - Tibotec Therapeutics]